# SDR IPXA2015011685319

- Difficulty date: January 7, 2015
- Submitted: January 16, 2015
- Operation: Air carrier
- Aircraft: N293UP
- Make and model: Doug MD-11F
- Aircraft serial: 48473
- Aircraft time: 67,900 hours, 10,748 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Doubler
- Part number: ARB2894502
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, RT WING FIXED L/E BEADED DOUBLER CRACKED XOS 669.  REPAIRED RT WING BEADED DOUBLER XOS 667-673 IAW SRM 57-40-02, REPAIR 15, FIG 203.
